An extension of a Meyer's theorem

Dotto, Oclide José

Portugaliae mathematica (1983-1984)

  • Volume: 42, Issue: 2, page 137-150
  • ISSN: 0032-5155

How to cite


Dotto, Oclide José. "An extension of a Meyer's theorem." Portugaliae mathematica 42.2 (1983-1984): 137-150. <>.

author = {Dotto, Oclide José},
journal = {Portugaliae mathematica},
keywords = {dilations of measures; Markov kernel; Dirac measures},
language = {eng},
number = {2},
pages = {137-150},
publisher = {Sociedade Portuguesa de Matemática},
title = {An extension of a Meyer's theorem},
url = {},
volume = {42},
year = {1983-1984},

AU - Dotto, Oclide José
TI - An extension of a Meyer's theorem
JO - Portugaliae mathematica
PY - 1983-1984
PB - Sociedade Portuguesa de Matemática
VL - 42
IS - 2
SP - 137
EP - 150
LA - eng
KW - dilations of measures; Markov kernel; Dirac measures
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.